# SDR DALA2019122737575

- Difficulty date: December 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,848 hours, 28,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARK ON THE RT SIDE CREASE BEAM ANGLE AT STA 1620. CREASE BEAM INBD CHORD.   BLENDED OUT THE DAMAGED AREA ON THE CREASE BEAM INBD CHORD IAW SRM.  COMPLIED WITH UT INSPECTION OF BLENDED AREA IAW NDT, AREA FOUND OUT OF LIMITS IAW SRM.  CUT OUT DAMAGED SECTION OF THE CREASE BEAM, AND REPAIRED IAW SRM.
